# SDR SWIA2020022748852

- Difficulty date: February 7, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 14,801 hours, 7,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN L/H SEAT TRACK FR.84.   (C-CHECK) RO 2/22/2020   REMOVED CORROSION ON AFT END OF OTBD CROWN CORNER ON L/H SEAT TRACK AT FR.84. DAMAGE AREA: L = 0.296" X W = 0.093" X D = 0.100". CROWN NOMINAL: 0.354". REMAINING MATERIAL: 0.344".  REF EMB SRM. CALIPER ASSET #: 7135. CAL. DUE: 10-29-20. COMPLIED WITH ETD. REGARDING INSTALLATION OF SEATS OR MONUMENTS, SINCE THE DAMAGE AFFECTS TEETH, IT IS NECESSARY TO AVOID INSTALLING ANY COMPONENT ON THE AFFECTED CROWN TEETH AND ON THE ONE IMMEDIATELY ADJACENT TO IT. - REGARDING FATIGUE AND DAMAGE TOLERANCE ANALYSIS, ACCORDING TO FCSD MANUAL, PART I, THE AFFECTED PART IS NOT LISTED AS A FATIGUE CRITICAL STRUCTURE. THEREFORE, NO FATIGUE RE-ANALYSIS IS NECESSARY AND NO DAMAGE TOLERANCE RE-ANALYSIS IS NECESSARY.
